# SDR SWIA201541239

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 9,204 hours, 7,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOORBEAM AT LBL 12 CRACKED AT BS 274.  REPAIRED IAW REO.
